i know u guyz r probably sick of hearing this but, i finished my birth control pills on sunday and today finally i got my period but it wasnt normal is was very light, it was like how my period is when im almost finished and now at 10:00pm its gone. am i spoting?
Posts: 42 | From: london ontario canada | Registered: Mar 2002
| IP: Logged |
If you're asking for a definition of "spotting", then yes, it means very light bleeding (i.e. the sort that leaves "spots" of blood on a sanitary towel). Some people tend to get spotting the day before their period starts properly, and/or after it ends.
Posts: 6944 | From: UK | Registered: May 2002
| IP: Logged |
It may even be the effect that the pill is having on the heaviness of your period - I know that when I started on the pill, my periods were noticeably lighter than without the pill. I think that along with helping cramps, and regulating periods, the hormone levels are changed, and that changes the growth of the lining of the uterus (the stuff that's shed during a period), and it doesn't grow as thick, so the period is lighter. Someone with more distinct knowledge might want to check me on this, though...
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.